Admonian's method for Hammerstein integral equations arising from chemical reactor theory

Madbouly, N.M. and McGhee, D.F. and Roach, G.F. (2001) Admonian's method for Hammerstein integral equations arising from chemical reactor theory. Applied Mathematics and Computation, 117 (2-3). pp. 241-249. ISSN 0096-3003

[img]
Preview
PDF
adomian.pdf
Preprint

Download (64kB)| Preview

    Abstract

    An ordinary differential equation with a parameter in the boundary conditions describes the steady state in an adiabatic tubular chemical reactor. In this paper, the problem is considered as a Hammerstein integral equation and solutions are obtained using Adomian's decomposition method.